Sh:866

Bib entry
@article{Sh:866,
 author = {Havlin, Chanoch and Shelah, Saharon},
 title = {{Existence of EF-equivalent non-isomorphic models}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {53},
 number = {2},
 year = {2007},
 pages = {111--127},
 issn = {0942-5616},
 doi = {10.1002/malq.200610031},
 mrclass = {03C50},
 mrnumber = {2308491},
 mrreviewer = {Enrique Casanovas},
 doi = {10.1002/malq.200610031},
 note = {\href{https://arxiv.org/abs/math/0612245}{arXiv: math/0612245}},
 arxiv_number = {math/0612245}
}